On minimality of the invariant Hilbert scheme associated to Popov's SL(2)-variety

Research output: Contribution to journalArticlepeer-review

Abstract

This article gives a necessary and sufficient condition for the invariant Hilbert scheme studied in [Kub] to be the minimal resolution of a 3-dimensional affine normal quasihomogeneous SL(2)-variety.

Original languageEnglish
Pages (from-to)51-56
Number of pages6
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume96
Issue number7
DOIs
Publication statusPublished - 2020 Jul

Keywords

  • Invariant Hilbert scheme
  • minimal resolution
  • spherical variety

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On minimality of the invariant Hilbert scheme associated to Popov's SL(2)-variety'. Together they form a unique fingerprint.

Cite this